Isotropy invariant graphical mean curvature flows in warped products, J. Geom. Anal. vol. 35, (2025) 24pages. (with Naotoshi Fujihara)view
Translators invariant under hyperpolar actions, Kodai Math. J. vol. 48, (2025) 101-122. (with Tomoki Fujii)view
Regularized mean curvature flow for invariant hypersurfaces in a Hilbert space and its application to gauge theory, Calc. Var. Partial Differential Equations vol. 63, (2024) 56pages.view
Isoparametric submanifolds in Hilbert spaces and holonomy maps, Illinois Journal of Mathematics, vol. 67 (2023) 153-170.view
The preservability of the curvature-adaptedness along the mean curvature flow, Differential Geometry and its Applications vol. 84 (2022) 101931 (15 pages).view
The behaviour of the mean curvature flow for pinched submanifolds in rank one symmetric spaces, Osaka Journal of Mathematics, vol. 59 (2022) 905-950.view
Pseudo-hyperbolic Gauss maps of Lorentzian surfaces in anti-de Sitter space, Math. Nachrichten vol. 293 (2020) 923-944. (with Honoka Kobayashi)view
Isoparametric submanifolds admitting a reflective focal submanifold in symmetric spaces of non-compact type, Osaka J. Math. vol. 57 (2020) 207-246.view
Calabi-Yau structures and special Lagrangian submanifolds of complexified symmetric spaces, Illinois J. Math. vol. 63 (2019) 575-600.view
Equifocal submanifolds in a symmetric space and the infinite dimensional geometry, SUGAKU EXPOSITIONS, vol. 32 (2019) 25-56.view
Mean curvature flow of certain kind of isoparametric foliations on non-compact symmetric spaces, CUBO A Mathematical Journal vol. 20 (2018) 13-30.view
A modified mean curvature flow in Euclidean space and soap bubbles in symmetric spaces, Geometriae Dedicata vol. 195 (2018) 1-17.view
Gauss maps of the Ricci-mean curvature flow, Geometriae Dedicata vol. 194 (2018) 169-185. (with Hikaru Yamamoto)view
The mean curvature flow for invariant hypersurfaces in a Hilbert space with an almost free group action, Asian J. Math. vol. 21 (2017) 953-980.view
Homogeneity of infinite dimensional anti-Kaehler isoparametric submanifolds II, Tokyo J. Math. vol. 40 (2017) 301-337.view
Volume-preserving mean curvature flow for tubes in rank one symmetric spaces of non-compact type, Calc. Var. Partial Differential Equations vol. 56, (2017) (51pages).view
A holonomy invariant anisotropic surface energy in a Riemannian manifold, Differential Geom. Appl. vol. 44 (2016) 98-121.view
The inverse mean curvature flow in rank one symmetric spaces of non-compact type, Kyushu J. Math. vol. 69 (2015) 259-284. (with Yusuke Sakai)view
On the indices of minimal orbits of Hermann actions, Hokkaido Math. J. vol. 44 (2015) 251-275.view
The Regularized Mean Curvature Flow for Invariant Hypersurfaces in a Hilbert Space, Seoul ICM 2014, Satellite Conference on Real and Complex Submanifolds, Springer Proceedings in Mathematics & Statistics vol. 106 (2015) pp 437-452.view
Research of submanifolds in symmetric spaces by using the complexification and the infinite dimensional geometry, SUT J. Math. (Fiftieth Anniversary Issue) vol. 50 (2014) 103-129.view
The complexifications of pseudo-Riemannian manifolds and anti-Kaehler geometry, SUT J. Math. (Fiftieth Anniversary Issue) vol. 50 (2014) 271-295.view
A Cartan type identity for isoparametric hypersurfaces in symmetric spaces, Tohoku Math. J. vol. 66 (2014) 435-454.view
The constancy of principal curvatures of curvature-adapted submanifolds in symmetric spaces, Differential Geom. Appl. vol. 35 (2014) 103-113.view
Homogeneity of infinite dimensional anti-Kaehler isoparametric submanifolds, Tokyo J. Math. vol. 37 (2014) 159-178.view
Collapse of the mean curvature flow for isoparametric submanifolds in non-compact symmetric spaces, Kodai Math. J. vol. 37 (2014) 355-382.view
Examples of certain kind of minimal orbits of Hermann actions, Hokkaido Math. J. vol. 43 (2014) 21-42.view
Collapse of the mean curvature flow for equifocal submanifolds, Asian J. Math. vol. 15 (2011) 101-128.view
Hermann type actions on a pseudo-Riemannian symmetric space, Tsukuba J. Math. vol. 34 (2010) 137-172.view
On curvature-adapted and proper complex equifocal submanifolds, Kyungpook Math. J. vol. 50 (2010) 509-536.view
Examples of a complex hyperpolar action without singular orbit, Cubo A Math. J. vol. 12 (2010) 131-147.view
The homogeneous slice theorem for the complete complexification of a proper complex equifocal submanifold, Tokyo J. of Math. vol. 33 (2010) 1-30.view
On non-existenceness of equifocal submanifolds with non-flat section, Asian J. of Math. vol. 12 (2008) 421-442.view
A Chevalley type restriction theorem for a proper complex equifocal submanifold, Kodai Math. J. vol. 30 (2007) 280-296.view
Complex hyperpolar actions with a totally geodesic orbit, Osaka J. Math. vol. 44 (2007) 491-503.view
A splitting theorem for proper complex equifocal submanifolds, Tohoku Math. J. vol. 58 (2006) 393-417.view
The variational formulas for the volume function in the equiaffine geometry, Hokkaido Math. J. vol. 35 (2006) 719-751.view
Complex equifocal submanifolds and infinite dimensional anti-Kaehlerian isoparametric submanifolds, Tokyo J. Math. vol. 28 (2005) 201-247.view
Actions of Hermann type and proper complex equifocal submanifolds, Osaka J. Math. vol. 42 (2005) 599-611.view
The quadratic slice theorem and the equiaffine tube theorem for equiaffine Dupin hypersurfaces, Results Math. vol. 47 (2005) 69-92.view
The Gauss-Bonnet and Chern-Lashof theorems in a simply connected symmetric space of compact type, Tokyo J. Math. vol. 28 (2005) 483-497.view
Submanifold geometries in a symmetric space of non-compact type and a pseudo-Hilbert space, Kyushu J. Math. vol. 58 (2004) 167-202.view
A generalization of Lelieuvre's formula for equiaffine immersions of general codimension, Results Math. vol. 43 (2003) 150-155.view
Theorems of Gauss-Bonnet and Chern-Lashof types in a simply connected symmetric space of non-positive curvature, Tokyo J. Math. vol. 26 (2003) 527-539.view
On focal points of submanifolds in symmetric spaces, SUT J. Math. vol. 39 (2003) 171-181.view
On proper Fredholm submanifolds in a Hilbert space arising from submanifolds in a symmetric space, Japan J. Math. vol. 28 (2002) 61-80.view
The total absolute curvature of an equiaffine immersion, Results Math. vol. 42 (2002) 81-106.view
Tubes of non-constant radius in symmetric spaces, Kyushu J. Math. vol. 56 (2002) 267-291.view
Equiaffine immersions of general codimension and its transversal volume element map, Results Math. vol. 39 (2001) 276-291. (with Kouji Takekuma)view
An extrinsic decomposition theorem and a slant tube theorem for a curvature netted hypersurface, Results Math. vol. 39 (2001) 245-273.view
The Lipschitz-Killing curvature for an equiaffine immersion and theorems of Gauss-Bonnet type and Chern-Lashof type, Results Math. vol. 39 (2001) 230-244.view
Ehresmann connections for a foliated manifold and certain kinds of rectangles without terminal vertex, Kodai Math. J. vol. 22 (1999) 402-423.view
Generalized helical immersions of a Riemannian manifold all of whose geodesics are closed into a Euclidean space, Tsukuba J. Math. vol. 22 (1998) 811-824.view
A theorem of Pick-Berwald type for a totally umbilical affine immersion of general codimension, SUT J. Math. vol. 34 (1998) 169-177. (with Yoko Torisawa)view
Generalized helical immersions, Tsukuba J. Math. vol. 22 (1998) 407-425.view
On proper helices and extrinsic spheres in pseudo-Riemannian geometry, Tsukuba J. Math. vol. 20 (1996) 263-280.view
The decomposition of curvature netted hypersurfaces, Geometriae Dedicata vol. 54 (1995) 1-11.view
Ehresmann connections for a foliation on a manifold with boundary, SUT J. Math. vol. 30 (1994) 147-158.view
On tubes of nonconstant radius, Tsukuba J. Math. vol. 17 (1993) 267-286.view
Totally umbilic orthogonal nets and decomposition theorems, Saitama Math. J. vol. 10 (1992) 1-20.view
Foliations on a Riemannian manifold and Ehresmann connections, Indiana Univ. Math. J. vol. 40 (1991) 277-292.view
Totally umbilic foliations and decomposition theorems, Saitama Math. J. vol. 8 (1990) 1-18.view
Proper isoparametric semi-Riemannian submanifolds in a semi-Riemannian space form, Tsukuba J. Math. vol. 13 (1989) 131-146.view
Congruence theorem for proper semi-Riemannian hypersurfaces in a real space form, Yokohama Math. J. vol. 35 (1987) 123-136.view